Development of the perturbation theory of renormalizations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical physics and complex analysis, Tome 176 (1987), pp. 56-65
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1987_176_a5,
author = {O. I. Zavialov and M. K. Polivanov},
title = {Development of the perturbation theory of renormalizations},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {56--65},
year = {1987},
volume = {176},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1987_176_a5/}
}
O. I. Zavialov; M. K. Polivanov. Development of the perturbation theory of renormalizations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Mathematical physics and complex analysis, Tome 176 (1987), pp. 56-65. http://geodesic.mathdoc.fr/item/TM_1987_176_a5/